# SDR CA080206014

- Difficulty date: January 4, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Engine: Lyc O320E2D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: SL32006WA21P
- Condition: Cracked
- Location: Engine
- Part time: 292 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) CYLINDER HEAD FOUND CRACKED AT OIL RETURN LINE BOSS, AT PIPE-THREADED FITTING HOLE. (TC NR 20080206014)
